# SDR DXTA2020120904447

- Difficulty date: December 9, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 12,399 hours, 9,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 621131579
- Condition: Worn
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PRECATCH LEVER WILL NOT ALLOW THE MAIN CABIN DOOR TO BE OPENED FROM THE INSIDE OR OUTSIDE WITH THE APU OFF.  SOME OF THE PRECATCH LEVER REMAINS EXPOSED IN THE DOOR FRAME AFTER THE HANDLE IS PULLED.  REMOVED WORN PRECATCH ASSEMBLY HOUSING, SLIDE RELEASE AND GUIDE WITH ATTACHING HARDWARE AND INSTALLED CUSTOMER SUPPLIED NEW HOUSING, SLIDE RELEASE AND GUIDE WITH ATTACHING HARDWARE, IAW CE-560XL AMM 52-10-01.  REMOVED WORN BELLCRANK WITH ATTACHING HARDWARE AND INSTALLED CUSTOMER SUPPLIED NEW BELLCRANK AND ATTACHING HARDWARE, IAW CE-560XL AMM 52-10-01.  REMOVED WORN INTERIOR HANDLE SHAFT, EXTERIOR BUTTON AND BUTTON SHAFT AND INSTALLED CUSTOMER SUPPLIED NEW INTERIOR HANDLE SHAFT, EXTERIOR BUTTON AND BUTTON SHAFT, IAW CE-560XL AMM 52-10-01.  ALL PARTS VERIFIED, IAW CE-560XL IPC 52-10-01.  RIGGING AND OPERATIONAL CHECKS GOOD, IAW CE-560XL AMM 52-10-01.  CABIN LEAK TEST CHECKS GOOD, IAW CE-560XL AMM 21-30-00.  NO DEFECTS NOTED.
